Research

A Theory for the Numerical Analysis of Compound Branching


Reference:

Thompson, J. M. and Hunt, G. W., 1971. A Theory for the Numerical Analysis of Compound Branching. Zeitschrift für Angewandte Mathematik und Physik, 22 (6), pp. 1001-1015.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/BF01590869

Details

Item Type Articles
CreatorsThompson, J. M.and Hunt, G. W.
DOI10.1007/BF01590869
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13240

Export

Actions (login required)

View Item